# SDR UALA2010110304085

- Difficulty date: November 3, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 62,882 hours, 11,628 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON SEATS ONLY, BETWEEN DOOR 3 AND 4 BOTH AILSES. REPLACED EMERGENCY POWER SUPPLY M33401. OPS CHECKS GOOD.
